# SDR AALA2018082017002

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 7,360 hours, 2,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE1740011
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW.  MAINTENANCE CHARGED THE CYLINDER IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
